# SDR SIMA20160913001

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 902 hours, 680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISES THAT AFT PAX DOOR INDICATOR IS NOT SHOWING FULL GREEN PRIOR TO TAKEOFF.  SECURED ELASTIC PIN BETWEEN ROLLER DETECTOR SHAFT AND POSITION INDICATOR OF AFT PAX DOOR PER MM 53-23-21. OPS CHECKED GOOD IAW MM 52-12-00
